# SDR SWAA991987

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 273A14012
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, NLG WOULD NOT EXTEND.  MANUAL EXTENSION PROCEDURES USED.  REMOVED AND REPLACED NLG LOCK ACTUATOR RELIEF MODULE PER MM.
